MAUDE Adverse Event Report: Ventlab LLC Ventlab; Small Adult bag, mask w/ inflat bag res, filter & peep

Ventlab LLC Ventlab; Small Adult bag, mask w/ inflat bag res, filter & peep
Model Number AF5040MBP
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Malfunction

Brand Name
Ventlab
Common Device Name
Small Adult bag, mask w/ inflat bag res, filter & peep
Manufacturer (Section D)
Ventlab LLC
2710 northridge dr. nw,
suite a
grand rapids MI 49544
Manufacturer (Section G)
Productos Urologos de Mexico S.A. de C.V.
cerrada via de la produccion
no. 85 parque industrial
baja california, mexicali MI 21397
MX   21397
Manufacturer Contact
candacy bush
2710 northridge dr. nw
suite a
grand rapids, MI 49544
MDR Report Key25855314
Report Number1314417-2026-00048
Device Sequence Number12152216
Product Code BTM
UDI-Device Identifier10889483161074
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K012842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAF5040MBP
Device Catalogue NumberAF5040MBP
Device Lot Number0004334671
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Supplement Date Received by Manufacturer08/10/2026
Initial Report FDA Received Date07/17/2026
Supplement Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown